Academic Journals Database
Disseminating quality controlled scientific knowledge

Some Remarks on Application of Sandwich Methods in the Minimum Cost Flow Problem

Author(s): Marta Kostrzewska | Leslaw Socha

Journal: American Journal of Operations Research
ISSN 2160-8830

Volume: 02;
Issue: 01;
Start page: 22;
Date: 2012;
Original page

Keywords: Bicriteria Network Cost Flow Problem | Sandwich Algorithms | Efficient Frontier | Stochastic Costs

In this paper, two new sandwich algorithms for the convex curve approximation are introduced. The proofs of the linear convergence property of the first method and the quadratic convergence property of the second method are given. The methods are applied to approximate the efficient frontier of the stochastic minimum cost flow problem with the moment bicriterion. Two numerical examples including the comparison of the proposed algorithms with two other literature derivative free methods are given.

Tango Jona
Tangokurs Rapperswil-Jona

     Save time & money - Smart Internet Solutions